# SDR HALA2018031500104

- Difficulty date: March 15, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 26,190 hours, 4,100 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Floor Support
- Condition: Corroded
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN FRAMES 75,  Y381 FOUND TO HAVE CORROSION.   CORROSION REMOVED IAW SRM 51-74-00, REV 97.  FOUND TO BE BEYOND LIMITS IAW SRM 53-41-14, REV 97.  THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-72-1, REV 97,  AND DRAWING F53478040 ISSUE A.
